Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I feel strange... not myself.

I just started the mini pill and I don't feel well. It's a creeping small feeling in the back of my head that everything I do isn't good enough.

I don't know if I am developing depression from the medication or just having a few off days.

Anyone else notice that from me? Or have any ideas?

Answer Question
 
staciandababy

Asked by staciandababy at 3:54 PM on Jan. 8, 2013 in Health

Level 38 (102,010 Credits)
Answers (11)
  • It's a progesterone only pill correct? Maybe Micronor? I don't do well on Progesterone either. It keeps me up at night, makes me hyper and gives me bad dreams. It also increases your appetite.
    m-avi

    Answer by m-avi at 3:55 PM on Jan. 8, 2013

  • Call your OB ASAP
    You may be getting PPD or the pill might be giving you some bad side effects
    Have you been on the pill before?
    butterflyblue19

    Answer by butterflyblue19 at 3:56 PM on Jan. 8, 2013

  • Write these feelings down and make a journal of them, tracking the day and any new symptoms. I had some severe side effects from the pill but it took about three months for them to start and for me to make the connection between the symptoms and the pill.
    tnm786

    Answer by tnm786 at 3:56 PM on Jan. 8, 2013

  • I can't do BC pills either. They make me wierded out. Go to Drugs.com & see what the side effects are. Maybe there will be an answer there. I think they also have reviews from others who have taken that particular drug/pill etc.
    ILovemyPaulie

    Answer by ILovemyPaulie at 3:59 PM on Jan. 8, 2013

  • :( That doesn't sound good. It's sounding like PPD.
    ABeaverhausen

    Answer by ABeaverhausen at 4:00 PM on Jan. 8, 2013

  • I think you should call your OB too... could be pill effects or PPD, but at least you're noticing and can address it quickly.
    amazinggrace83

    Answer by amazinggrace83 at 4:04 PM on Jan. 8, 2013

  • I was on an estrogen/progesterone pill for years before having kids. I was also on and off antideppressants so who knows. I haven't been on them for probably 8 years. I do feel like i'm gaining weight- but it hasn't even been a week so I can't account it to the pill just yet.
    staciandababy

    Comment by staciandababy (original poster) at 4:10 PM on Jan. 8, 2013

  • After I had my babies I was discombobulated for about 8 months. I literally could not have a clear thought in my head let alone carry on a normal conversation. I had very bad "baby brain". It was worse after I had my Son (first baby). I ran on instinct & was very clouded all the time. I wasn't really depressed, I just could not focus on anything other than caring for the baby. I had no patience for anyone other than the kids. It takes time for your hormones to adjust after birth & I think every post birth is different. I did not breast feed so I don't know if that would have helped though. Add in that you started a new medication & I think there is your answer. I would just stop the new pills altogether & wait to see if that helps. You may just be sensitive to it. Have you had your Thyroid checked after the birth? Thyroid can fluctuate & wreak havoc.

    ILovemyPaulie

    Answer by ILovemyPaulie at 4:21 PM on Jan. 8, 2013

  • I didn't do well with birth control pills for the same reasons you talk about, but a few days really seems too soon to tell. would just write everything down, and see how the next week or so goes. Also, try to do something pampering for yourself and see if the feelings change. If the depression doesn't go away or lift at all when you do someting you really enjoy, it would seem that it might be more likely to b triggered by the meds than just the blues.
    Ballad

    Answer by Ballad at 4:34 PM on Jan. 8, 2013

  • I would call your doctor
    LostSoul88

    Answer by LostSoul88 at 4:47 PM on Jan. 8, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN